# SDR FDEA201706191705

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR AFT FRAME LOWER WEB BOX BS 1305.25 - 1315.42, LONGERON 26 - 27L FOUND CRACKED.  REPAIRED IAW SRM 53-40-15-2R, FIGURE 201, REPAIR 3.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
